| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
| Date of Event |
02/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zlb00 24.0 diopter intraocular lens (iol) was explanted from the patient's right eye due to patient experiencing blurred vision after cataract surgery.The patient is also experiencing glare and halo's that affect their vision when reading from the computer and recognizing faces.It was noted that the patient's visual acuity was 20/50.The lens was replaced with the same model lens but a 25.0 diopter.There was no vitrectomy or incision enlargement required.There was no post-op injury reported.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 3/24/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection was performed and lens was observed cut in half, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.